# SDR KY7A2025021000038

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 60,823 hours, 43,744 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Condition: Faulted
- Location: Zone 300
- Stage of operation: LD
- How discovered: C
- Nature of condition: F, O
- Precautionary procedure: O

## Discrepancy

REMOVED AND SERVICED ELEVATOR DAMPER AND REINSTALLED PER SA227 MM CH 27-30-10 PERFORMED CABLE TENSION INSPECTION PER SA22X TC 27.920
